# SDR AALA202511190754

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 31,814 hours, 12,430 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2762
- Part serial: 100016
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE ALTITUDE FLIGHT ATTENDANTS REPORTED A BURNING SMELL COMING FROM THE AFT GALLEY CENTER METAL STORAGE BOX AREA. FLIGHT ATTENDANTS TURNED OFF THE MASTER GALLEY SWITCH AND THE SMELL WAS ELIMINATED. MAINTENANCE FOUND AFT GALLEY CHILLER NO LONGER BLOWING COLD AIR AND HAD A STRANGE BURNING SMELL. MAINTENANCE REPLACED THE AFT GALLEY CHILLER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-34-51.
